# SDR UALA2009122103953

- Difficulty date: December 19, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 37,192 hours, 14,415 cycles
- Engine: Iae V2522A5
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Out Of Adjust
- Location: Lt Overwing Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT OVERWING DOOR ILLUM, RTFL.  ADJUSTED LT WING EXIT DOOR PANEL. VERIFIED WITH PANEL OFF SLIDE ARMED LIGHT WORKED OK. REINSTALLED PANEL ALL INDICATIONS NORMAL AT DOOR AND IN COCKPIT.
